Nombre de documents

4

CV de Lie Fu


Article dans une revue2 documents

  • Lie Fu. CLASSIFICATION OF POLARIZED SYMPLECTIC AUTOMORPHISMS OF FANO VARIETIES OF CUBIC FOURFOLDS. Glasgow Mathematical Journal, Cambridge University Press (CUP), 2016, 58 (01), pp.17-37. <hal-01465215>
  • Lie Fu. ON THE ACTION OF SYMPLECTIC AUTOMORPHISMS ON THE CH 0 -GROUPS OF SOME HYPER-KAHLER FOURFOLDS. Mathematische Zeitschrift, Springer, 2015. <hal-01465214>

Pré-publication, Document de travail1 document

  • Lie Fu, Zhiyu Tian, Charles Vial. MOTIVIC HYPERKAHLER RESOLUTION CONJECTURE FOR GENERALIZED KUMMER VARIETIES. 2017. <hal-01465218>

Thèse1 document

  • Lie Fu. Sous-structures de Hodge, anneaux de Chow et action de certains automorphismes. Géométrie algébrique [math.AG]. Ecole Normale Supérieure de Paris - ENS Paris, 2013. Français. <tel-01001733>